Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 271, NWS Shreveport, LA

November 10, 2006Panola County, Rusk County, Shelby County, Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 10, 2006, 5:38 PM CST for Panola County, Rusk County, Shelby County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2006, 5:38 PM CST (23:38 UTC)
Expired
Nov 10, 2006, 6:15 PM CST
In force
37 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

Counties Panola County, TX, Rusk County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 71 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 10, 5:22 PM CSTSevere Thunderstorm WatchSPC5 hr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 10, 2:58 PM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Nov 10, 2:58 PM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
258 PM CST FRI NOV 10 2006

.DISCUSSION...
SURFACE FRONT HAS ALREADY PUSHED INTO EAST TEXAS THIS AFTN
EXTENDING FROM WEST CENTRAL AR SWWD INTO NE TX. TEMPS ACROSS THE
SOUTHEAST TWO THIRDS OF THE AREA CLIMBED INTO THE 80S WITH GUSTY
SSW WINDS IN PLACE. NO SHOWERS HAVE INITIATED DUE TO THE CAP STILL
IN PLACE BUT THIS SHOULD ERODE AS THE FRONT MOVES THROUGH THIS
EVENING. WITH ONLY FRONTAL LIFT ANY PRECIP THAT FORMS WILL BE IN A
NARROW BAND ALONG THE FRONT. SURFACE CAPE VALUES ARE IN EXCESS OF
2500 J/KG...LIS TO -6 AND UPPER 60 DPTS ACROSS THE EAST HALF OF
THE FCST AREA. WILL NOT MENTION SEVERE IN THE ZONES FOR TONIGHT
BUT DO HAVE THE MENTION OF ISOLATED SEVERE POSSIBLE IN THE HWO.

WITH A QUICK FRONTAL PASSAGE TONIGHT...HIGH PRESSURE SETTLES INTO
THE REGION FOR SAT AND TRANSLATES EWD SUNDAY. A STRONG UPPER
LEVEL S/WV WILL MOVE INTO THE MID SECTION OF THE COUNTRY EARLY
NEXT WEEK INDUCING A WEAK FRONT OVER TX WHICH TRANSLATES EAST AND
WASHES OUT BY TUE. WILL CONT LOW CHC POPS IN THIS TIME FRAME. A
VERY STRONG UPPER TROF WILL DEEPEN OVER THE CENTRAL PLAIN TUE/WED
BRINGING A STRONGER COLD FRONT THROUGH THE FCST AREA TUE NIGHT AND
EXITING EARLY WED. WILL HAVE CHC POPS FOR THIS PERIOD. HIGH
PRESSURE BUILDS IN BRINGING DRY WEATHER THE REST OF THE WEEK AND
MORE SEASONAL TEMPS. WILL LEAN TOWARD MAV TEMPS IN THE SHORT TERM.

&&

.AVIATION...
COLD FRONT HAS ENTERED THE NW PORTION OF AREA AND WILL MOVE THROUGH
THE REGION THIS AFTN AND TNGT. EXPECTING CONVECTION TO DEVELOP ALONG
THE FRONTAL BOUNDARY THIS AFTERNOON...PERHAPS ORIGINATING NEAR A TXK
TO GGG LINE AROUND 22Z...WITH LINE MOVING SE AS INDIVIDUAL STORMS
MOVE NE. THE LINE OF CONVECTION WILL PROBABLY INITIATE IN A
SCATTERED MANNER...PROBABLY FIRST OVER AR...THEN FILLING IN AND
BUILDING SOUTHWARD DOWN THE FRONT BY 00Z-01Z AS IT IS NEAR A
ELD/SHV/LFK LINE. GUSTY SOUTH TO SOUTHWEST WINDS AHEAD OF THE FRONT
TODAY WILL SHIFT TO THE NORTH AND REMAIN GUSTY BEHIND THE FRONT.
SOME LOW CLOUDS WILL RETURN WITH THE FROPA MAINLY N OF THE RED RIVER
TODAY...BUT THESE CEILINGS COULD EXPAND SOUTHWARD IN THEIR
COVERAGE...MAINLY N OF A GGG TO ESF LINE...OVERNIGHT. CLEARING WILL
ALSO OCCUR SEVERAL HOURS BEHIND THE FRONT WITH MOSTLY VFR FOR
SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  50  64  36  67 /  30   0   0  10
MLU  50  62  35  65 /  50   0   0  10
DEQ  39  60  32  64 /  10   0   0  10
TXK  47  62  36  64 /  30   0   0  10
ELD  46  61  32  64 /  50   0   0  10
TYR  45  63  38  68 /  10   0   0  10
GGG  46  64  37  67 /  10   0   0  10
LFK  50  68  37  70 /  30   0   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

02/17
Hazardous weather outlook, Nov 10, 12:00 PM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CST FRI NOV 10 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-111200-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CST FRI NOV 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FRONTAL BOUNDARY WILL MOVE EAST ACROSS THE AREA THIS AFTERNOON AND
TONIGHT. THERE WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS MAINLY
THIS EVENING AND TONIGHT. THIS ACTIVITY MAY INCLUDE SOME ISOLATED
SEVERE STORMS...WITH DAMAGING WINDS THE PRIMARY THREAT. THE BEST CHANCE
FOR THUNDERSTORMS LOOKS TO BE FOCUSED ACROSS PARTS OF SOUTHERN
ARKANSAS AND NORTH CENTRAL LOUISIANA WHERE THE BEST MOISTURE CONVERGENCE
SHOULD BE CONCENTRATED. CITIZENS SHOULD KEEP AN EYE ON CHANGING
WEATHER CONDITIONS THIS AFTERNOON AND EVENING...AND STAY ALERT
POSSIBLE WARNING OR STATEMENTS ISSUED BY THE NATIONAL WEATHER
SERVICE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS MAY BE NEEDED TONIGHT.

02

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 5:30 PM CSTSevere Thunderstorm WarningSHVHarrison30 min
Nov 10, 5:39 PM CSTSevere Thunderstorm WarningSHVBossier, Caddo51 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.